Convexes divisibles III
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 5, pp. 793-832.
@article{ASENS_2005_4_38_5_793_0,
     author = {Benoist, Yves},
     title = {Convexes divisibles {III}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {793--832},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 38},
     number = {5},
     year = {2005},
     doi = {10.1016/j.ansens.2005.07.004},
     mrnumber = {2195260},
     zbl = {1085.22006},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.ansens.2005.07.004/}
}
TY  - JOUR
AU  - Benoist, Yves
TI  - Convexes divisibles III
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2005
SP  - 793
EP  - 832
VL  - 38
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.ansens.2005.07.004/
DO  - 10.1016/j.ansens.2005.07.004
LA  - fr
ID  - ASENS_2005_4_38_5_793_0
ER  - 
%0 Journal Article
%A Benoist, Yves
%T Convexes divisibles III
%J Annales scientifiques de l'École Normale Supérieure
%D 2005
%P 793-832
%V 38
%N 5
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.ansens.2005.07.004/
%R 10.1016/j.ansens.2005.07.004
%G fr
%F ASENS_2005_4_38_5_793_0
Benoist, Yves. Convexes divisibles III. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 5, pp. 793-832. doi : 10.1016/j.ansens.2005.07.004. http://www.numdam.org/articles/10.1016/j.ansens.2005.07.004/

[1] Abels H., Margulis G., Soifer G., Semigroups containing proximal linear maps, Israel J. Math. 91 (1995) 1-30. | MR | Zbl

[2] Benoist Y., Propriétés asymptotiques des groupes linéaires, Geom. Func. Anal. 7 (1997) 1-47. | MR | Zbl

[3] Benoist Y., Automorphismes des cônes convexes, Invent. Math. 141 (2000) 149-193. | MR | Zbl

[4] Benoist Y., Convexes divisibles, C. R. Acad. Sci. 332 (2001) 387-390. | MR | Zbl

[5] Benoist Y., Convexes divisibles I, in: Dani S., Prasad G. (Eds.), Algebraic Groups and Arithmetics, 2004. | MR

[6] Benoist Y., Convexes divisibles II, Duke Math. J. 120 (2003) 97-120. | MR | Zbl

[7] Benzecri J.-P., Sur les variétés localement affines et localement projectives, Bull. Soc. Math. France 88 (1960) 229-332. | Numdam | MR | Zbl

[8] Borel A., Compact Clifford-Klein forms of symmetric spaces, Topology 2 (1963) 111-122. | MR | Zbl

[9] Borel A., Linear Algebraic Groups, Graduate Texts in Math., vol. 126, Springer, Berlin, 1991. | MR | Zbl

[10] Borel A., Tits J., Groupes réductifs, Publ. Math. IHÉS 27 (1965) 55-150. | Numdam | MR | Zbl

[11] Borel A., Tits J., Compléments à l'article : Groupes réductifs, Publ. Math. IHÉS 41 (1972) 253-276. | Numdam | MR | Zbl

[12] Bourbaki N., Groupes et algèbres de Lie (chapitres 4, 5 et 6), Masson, Paris, 1981. | MR | Zbl

[13] Bourbaki N., Groupes et algèbres de Lie (chapitres 7 et 8), CCLS, 1975.

[14] Bourbaki N., Groupes et algèbres de Lie (chapitre 9), Masson, 1982. | MR | Zbl

[15] Choi S., Goldman W., Convex real projective structures on closed surfaces are closed, Proc. Amer. Math. Soc. 118 (1993) 657-661. | MR | Zbl

[16] Goldman W., Convex real projective structures on compact surfaces, J. Differential Geom. 31 (1990) 791-845. | MR | Zbl

[17] Goldman W., Millson J., Local rigidity of discrete groups acting on complex hyperbolic space, Invent. Math. 88 (1987) 495-520. | MR | Zbl

[18] Helgason S., Differential Geometry, Lie Groups and Symmetric Spaces, Academic Press, New York, 1978. | MR | Zbl

[19] Johnson D., Millson J., Deformation spaces associated to compact hyperbolic manifolds, in: Discrete Subgroups, Progr. Math., vol. 67, Birkhäuser, Basel, 1984, pp. 48-106. | MR | Zbl

[20] Kim I., Rigidity and deformation spaces of strictly convex real projective structures on compact manifolds, J. Differential Geom. 58 (2001) 189-218. | MR | Zbl

[21] Koszul J.-L., Déformation des connexions localement plates, Ann. Inst. Fourier 18 (1968) 103-114. | Numdam | MR | Zbl

[22] Prasad G., Rapinchuk A., Existence of irreducible R-regular elements in Zariski dense subgroups, Math. Res. Lett. 10 (2003) 21-32. | MR | Zbl

[23] Raghunathan M., Discrete Subgroups of Lie Groups, Springer, Berlin, 1972. | MR | Zbl

[24] Serre J.-P., Cohomologie des groupes discrets, Ann. of Math. Stud. 70 (1971) 77-169. | MR | Zbl

[25] Satake I., On representations and compactifications of symmetric Riemann spaces, Ann. of Math. 71 (1960) 77-111. | MR | Zbl

[26] Vey J., Sur les automorphismes affines des ouverts convexes saillants, Ann. Sc. Norm. Super. Pisa 24 (1970) 641-665. | Numdam | MR | Zbl

Cited by Sources: